Facebook Pixel
EmpowHER Guest

acne during bcp

By Anonymous September 12, 2011 - 1:51am
Rate This

i've been taking diane35 on and off for a year now. but didnt encountered any problems with pimples.as a matter of fact my face cleared up. the pimples began showing when i used nordette as ecp last july. i used it also as bcp for a month. then switched to diane because big pimples started showing up and i thought that my face will start to clear up again when i used diane again.unfortunately it worsen and started showing all over my face every day. i dont know how to control it.what am i going to do with this?is this acne?

Add a Comment1 Comments

Hi Anon,

Users of nordette have claimed that acne is a side effect of the medication. You may have to wait a couple of months until Nordette is completely out of your system. If it has been more than two months and it is still getting progressively worse, please visit a dermatologist to aid the healing of your acne.

Best Wishes,


September 12, 2011 - 8:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.